Header menu link for other important links
Certain subclasses of Spiral-like univalent functions related with Pascal distribution series
Published in Sciendo
Volume: 7
Issue: 2
Pages: 312 - 323
The purpose of the present paper is to find the sufficient conditions for the subclasses of analytic functions associated with Pascal distribution to be in subclasses of spiral-like univalent functions and inclusion relations for such subclasses in the open unit disk D. Further, we consider the properties of integral operator related to Pascal distribution series. Several corollaries and consequences of the main results are also considered. © 2021 Gangadharan Murugusundaramoorthy.
About the journal
JournalMoroccan Journal of Pure and Applied Analysis